# SDR 2008UALA06098

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 49,228 hours, 7,323 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Bearing
- Condition: Failed
- Location: Apu Oil Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE.  FOUND METAL IN APU.  FOUND OIL PUMP BEARING FAILED.
